Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | D | G | H | L | S
Number of items: 10.

C

Clarkson, Peter (2003) Painlevé equations—nonlinear special functions. Journal of Computational and Applied Mathematics, 153 (1-2). pp. 127-140. ISSN 0377-0427. (doi:10.1016/S0377-0427(02)00589-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter (2005) Special polynomials associated with rational solutions of the fifth Painlevé equation. Journal of Computational and Applied Mathematics, 178 (1-2). pp. 111-129. ISSN 0377-0427. (doi:10.1016/j.cam.2004.04.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Chen, Yanping, Liu, Wenbin (2008) A posteriori error estimates for mixed finite element solutions of convex optimal control problems. Journal of Computational and Applied Mathematics, 211 (1). pp. 76-89. ISSN 0377-0427. (doi:10.1016/j.cam.2006.11.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Common, Alan K., McCabe, J.H. (1996) The symmetric strong moment problem. Journal of Computational and Applied Mathematics, 67 (2). pp. 327-341. ISSN 0377-0427. (doi:10.1016/0377-0427(94)00125-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

D

Deaño, Alfredo, Segura, Javier, Temme, Nico M. (2010) Computational properties of three-term recurrence relations for Kummer functions. Journal of Computational and Applied Mathematics, 233 (6). pp. 1505-1510. ISSN 0377-0427. (doi:10.1016/j.cam.2008.03.051) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

G

Graves-Morris, P.R., Baker, George A., Woodcock, Chris F. (1994) Cayley's theorem and its application in the theory of vector Pade approximants. Journal of Computational and Applied Mathematics, 66 (1-2). pp. 255-265. ISSN 0377-0427. (doi:10.1016/0377-0427(95)00176-X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Hopkins, Tim, Kılıç, Emrah (2018) An analytical approach: Explicit inverses of periodic tridiagonal matrices. Journal of Computational and Applied Mathematics, 335 . pp. 207-226. ISSN 0377-0427. (doi:10.1016/j.cam.2017.11.038)
[img]
Preview

L

Liu, Wenbin, Yan, Ningning (2000) A Posteriori Error Estimates for a Model Boundary Optimal Control Problem. Journal of Computational and Applied Mathematics, 120 (1-2). pp. 159-173. ISSN 0377-0427. (doi:10.1016/S0377-0427(00)00308-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Yan, Ningning (2000) A posteriori error estimates for some model boundary control problems. Journal of Computational and Applied Mathematics, 120 (1-2). pp. 159-173. ISSN 0377-0427. (doi:10.1016/S0377-0427(00)00308-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Safkhani, Masoumeh, Peris-Lopez, Pedro, Hernandez-Castro, Julio C., Bagheri, Nasour (2014) Cryptanalysis of the Cho et al. protocol: A hash-based RFID tag mutual authentication protocol. Journal of Computational and Applied Mathematics, 259 (Pt B). pp. 571-577. ISSN 0377-0427. (doi:10.1016/j.cam.2013.09.073) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

This list was generated on Sat Dec 14 23:26:31 2019 GMT.